摘要
Some LYM-type inequalities are introduced to obtain a relationship between the parameters of t-error correcting/all unidirectional error-detecting (tEC/AUED) codes of length n. As an application of these inequalities, new lower bounds on the redundancies of systematic tED/AUED codes are derived and an extensive table is given.
源语言 | 英语 |
---|---|
页(从-至) | 232-238 |
页数 | 7 |
期刊 | IEEE Transactions on Information Theory |
卷 | 39 |
期 | 1 |
DOI | |
出版状态 | 已出版 - 1月 1993 |
已对外发布 | 是 |
指纹
探究 'LYM-Type Inequalities for tEC/AUED Codes' 的科研主题。它们共同构成独一无二的指纹。引用此
Zhang, Z., & Xia, X. G. (1993). LYM-Type Inequalities for tEC/AUED Codes. IEEE Transactions on Information Theory, 39(1), 232-238. https://doi.org/10.1109/18.179364